Skip to main content
Article
On Some Differential Equations
International Journal of Mathematical Analysis
  • Mekki Terbeche, University of Oran Es-senia
  • Broderick O. Oluyede, Georgia Southern University
Document Type
Article
Publication Date
1-1-2009
Disciplines
Abstract

This paper investigates Cauchy and Goursat problems for partial differential operators. Successive approximation techniques for partial differential equations and the estimated results are employed to obtain the existence and the uniqueness of the solutions of such problems. An extended Darboux-Goursat-Beudon problem is studied.

Comments

Articles and books published by Hikari Ltd appear under the Creative Commons Attribution License and can be reused and redistributed as long as they are correctly attributed. Authors are allowed to deposit and archive the published PDF of their articles and books into bibliographic databases and university/institutional repositories without any embargo periods. Article obtained from the International Journal of Mathematical Analysis.

Citation Information
Mekki Terbeche and Broderick O. Oluyede. "On Some Differential Equations" International Journal of Mathematical Analysis Vol. 3 Iss. 11 (2009) p. 505 - 526
Available at: http://works.bepress.com/broderick_oluyede/32/